# SDR REXA2020092500656

- Difficulty date: September 21, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 15,357 hours, 10,819 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Sparks
- Location: Captain'S Map
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CA SIDE MAP LIGHT SHOT SPARKS OUT IN FLIGHT.  BURNING SMELL IN COCKPIT BRIEFLY AFTER SEEING SPARKS.  C/W FDE 21-21-00, PERFORMED DEACTIVATION PROCEDURE OF CA MAP LIGHT, REF CHAPTER 206 OF 33-11-1A CBP1 P2 PULLED AND COOLARD.  ENTERED INTO MM02 PLACARD INSTALLED MOC NR 95974, NOTIFIED KEVIN CRUSOE US AIR PORTS.  REMOVED CA MAP LIGHT, IAW AMM 33-13-03, INSPECTED WIRING AND FOUND BROKEN CONNECTOR LUG (PN 2-160759-1).  REMOVED BROKEN CONNECTOR STOWED WIRE, IAW ESPM 20-12-05 AND BAGGED W-INSULATOR RECEPTACLE ALONG.  RE-INSTALLED DISCONNECTED MAP LIGHT, IAW AMM 33-13-03.  ITEM REMAINS DEFERRED, IAW MEL 33-11-1A, AT THIS TIME.  REQUIRES NEW TERMINAL LUG (REF:ESPM 20-16-61) LUG-2-160759-1.  R & R MAP LIGHT, IAW CRJ 900 AMM 33-13-03.  OP'S CHECK GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.  PLACARD REMOVED MMO2 UPDATED MOC NR 95909 NOTIFIED.
